Posted by: ursula | 2008-10-29

underactive thyroid

what happens if you take more eltroxin than needed. I am suppose to take 1and half tablet =.75mg i am take

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ursula
As I said to another Reader a few days ago "It is extremely dangerous to overdose on thyroid hormone replacement therapy because the thyroid is the one gland that controls all the body processes. Please for your own sake see your dr and ask him/her to test your thyroid hormone levels and to assist you to find the correct dosage which will make your metabolism function properly without causing harm (angina, palpitations, sweating, popping eyes, etc). Once your correct dosage of Eltroxin has been determined and your thyroid hormone levels have returned to normal (this can take up to 3 months), you should feel better."
Take care

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.